# SDR SIMA200505603

- Difficulty date: February 20, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 11,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR OF LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED THE EXISTING REPAIR AND CLEANED THE AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER, PLATE, AND SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 28 CHAPTERS 53-21-10 FIG 201.  (M)
